# SDR HALA2018112656756

- Difficulty date: November 3, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 16,560 hours, 2,636 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE LINE IN HNL, MAINTENANCE FOUND DAMAGE COMMON TO THE INNER SKIN OF THE AFT CARGO DOOR (P/N: F5237231500000, FTN: 4E4870). THE DAMAGE CONSISTS OF A DENTED GOUGE LOCATED BETWEEN FR 63 AND FR 63A ON THE AFT CARGO DOOR. THERE IS AN EXISTING REPAIR COMMON TO THE SAME INNER SKIN BETWEEN FR 62 AND FR 62A AS SEEN IN FIGURE 2 OF THE ER/A AND DISPOSITIONED PER ER/A 542637-14. ACCOMPLISHED PERMANENT REPAIR PER SRM 52-30-00-300-008 AND ER/A 572854-14. LP 4961016
